Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On tree ideals


Authors: Martin Goldstern, Miroslav Repický, Saharon Shelah and Otmar Spinas
Journal: Proc. Amer. Math. Soc. 123 (1995), 1573-1581
MSC: Primary 03E05; Secondary 03E40
DOI: https://doi.org/10.1090/S0002-9939-1995-1233972-4
MathSciNet review: 1233972
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let ${l^0}$ and ${m^0}$ be the ideals associated with Laver and Miller forcing, respectively. We show that ${\mathbf {add}}({l^0}) < {\mathbf {cov}}({l^0})$ and ${\mathbf {add}}({m^0}) < {\mathbf {cov}}({m^0})$ are consistent. We also show that both Laver and Miller forcing collapse the continuum to a cardinal $\leq \mathfrak {h}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E05, 03E40

Retrieve articles in all journals with MSC: 03E05, 03E40


Additional Information

Article copyright: © Copyright 1995 American Mathematical Society